# SDR SWI2023F00524

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N304SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000850
- Aircraft time: 7,037 hours, 6,111 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D; FO SIDE RADAR ALTIMETER IS INOP.C; MEL 34-31-0ACAT: "C" DUE 12/6LANDING GEAR AURAL WARNING STARTED ON DESCENT FROM 16000.  RAN QRH PROCEDURE FOR Â€ŒLANDING GEARÂ€? AURAL CAN NOT BE CANCELED.  USED MCDU TO PULL CIRCUIT BREAKER FOR FO RALT AND THE AURAL WARNING STOPPED. (FLIGHT 3748 FILED CLOSED)NOV 26, 2023  STATION: YVR--DEFERRED #2 RADAR ALTIMETER PER MEL 34-31-0A. DISABLED FO'S RA AS REQUIRED BY THE MEL. NOV 27, 2023  STATION: BOI -- TROUBLESHOT RAD ALT 2 PER FIM 34-31-00-810-802-A AND FOUND NO FAULTS.  PERFORMED OPERATIONAL CHECK OF RAD ALT 2 IAW AMM 34-31-00. OPS CHECK GOOD AT THIS TIME.****AIRCRAFT REMAINS CATII STATUS****
